Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

On birth control pill. Still having bleeding. Scheduled for pap smear. Matter of concern?

hi i was just wondering i was on minovral birth control for many years ifor the last year i was taking it as seasonal but in november i decided to take a break from my pills for a couple months to allow my system to clean out so i started back on my pill 5 weeks ago but at the end of my 4th week i began light bleed bright red its only a tiny amount per day but even with staying on my pill everday i am still bleeding a week later is this somthing i should be concerned about i do have reg paps i was due jan for my nex one but havent made it there yet just wondering tho if this is somthing i should b worried about or is this normal with just getting back on the pill after being off it for the 4 months pls let me know
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
sometimes this can happen after long gap. anyhow you had 4 week tablet, so mostly it is your cycles which prolonged slightly. for safer side get pap smear done.

wishing you good health
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor